# SDR 05FDEA04336

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PREVIOUSLY REPAIR AT RT WING NR 6 KRUEGER FLAP WAS ACCOMPLISHED IAW SRM 57-50-3 FIG 2 BASED ON AN EXTERNAL EVALUATION CONSISTED OF LOCATION, SHAPE, SIZE, NUMBERS OF FASTENER AND SPACING, MATERIAL THICKNESS AND GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR REPAIR.
